# SDR 2007UALA05023

- Difficulty date: December 8, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 42,426 hours, 4,866 cycles
- Engine: Pwa PW4056
- Engine time: 62,556 hours, 7,226 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAZE AND ODOR IN CABIN WITH NR 3 ENGINE RUNNING.  ONE QUART OF OIL ADDED DUE CREW REQUEST FOR OIL SERVICE PRIOR DEPT.
